# SDR FDEA201008102897

- Difficulty date: August 10, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 86,629 hours, 35,220 cycles
- Engine: Ge CF66D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA3280501
- Condition: Damaged
- Location: Bs 1671 L46r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO - UPON REMOVAL OF EXISTING REPAIR IAW SNRM N01182, EXISTING LONGERON 46R, SPLICE AT STA 1671 FOUND WITH 6 EACH FASTENER HOLES ELONGATED.  DAMAGED LONGERON 46R AT CENTER CARGO STA 1671 TRIMMED OUT PER SRM 53-10-00   FIGURE 1 AND 2 VOLUME I REVISION 96 AND REMOVED PER SRM 51-31-01 VOLUME II REVISION 96. NEW REPAIR CARRIED OUT PER SRM 53-10-00 FIGURE 1 AND 2 VOLUME I REVISION 96. E.O.8-5100-7-5001 A7 PART 2, REPAIR IS CLASSIFIED MAJOR   PER GMM 6-2-100 REVISION 110. TO CARRY OUT INITIAL INSPECTION AT 15,000 FLIGHT CYCLES AND SUBSEQUENT REPETITIVE INSPECTION AT EVERY 10,000 FLT CYCLES.
